Inventiones mathematicae

, Volume 93, Issue 2, pp 405–418

Characteristic varieties of character sheaves

  • I. Mirković
  • K. Vilonen
Article

DOI: 10.1007/BF01394339

Cite this article as:
Mirković, I. & Vilonen, K. Invent Math (1988) 93: 405. doi:10.1007/BF01394339

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • I. Mirković
    • 1
  • K. Vilonen
    • 2
  1. 1.Department of MathematicsBrandeis UniversityWalthamUSA
  2. 2.Department of MathematicsHarvard UniversityCambridgeUSA

Personalised recommendations